# SDR MEX2003288

- Difficulty date: July 14, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 12911211
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 215 - HMO-GDL - AIRCRAFT ARRIVED WITH CAPTAIN REPORT 'L ICE PROTECT TEMP HI' LIGHTS TURN ON.  DURING TRANSIT CHECK THE THERMOSTAT AND ANTICIPATOR WERE REPLACED IAW MM 36-10-00. AIRCRAFT WAS DISPATCHED AND AIR TURN BACK AS A CONSEQUENCE OF 'L ICE PROTECT TEMP HI' LIGHTS TURN O.  THE HI TMEP SENSOR AND ELECTRONIC THERMAL SW WERE SWAPPED.  ADDITIONALLY, THE ANTICIPATOR WAS ADJUSTED AND ENGINES WERE STARTED IT AT 1.8 EPR IAW MM 30-10-06/08, 71-00-00, ALL TESTS CORRECT.  (M)
